# SDR SWAA081361

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 14,859 hours, 8,322 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Valve
- Part number: 251A24207
- Part serial: 3128
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, ELEVATOR TAB CONTROL SYSTEM FAILED CHECK.  REMOVED AND REPLACED TAB CONTROL VALVE PER MM.
